# SDR FDEA201612154459

- Difficulty date: December 15, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 88,652 hours, 37,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: NCA604465
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, COMPARTMENT STA 595 LONGERON 39R SUSPECT CRACK.  AFTER EVALUATION , FOUND TEE CAP CRACKED. REPAIRED TEE CAP PER EA 8-5310-T0330385
